CSpace

Browse/Search Results:  1-10 of 19 Help

Selected(0)Clear Items/Page:    Sort:
On center singularity for compressible spherically symmetric nematic liquid crystal flows 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 264, 期号: 8, 页码: 5197-5220
Authors:  Wang, Yun;  Huang, Xiangdi
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
Compressible nematic liquid crystal flows  Blowup criterion  Spherically symmetric flows  
Blowup behavior of harmonic maps with finite index 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 5, 页码: 16
Authors:  Li, Yuxiang;  Liu, Lei;  Wang, Youde
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Existence and blowup behavior of global strong solutions to the two-dimensional barotrpic compressible Navier-Stokes system with vacuum and large initial data 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2016, 卷号: 106, 期号: 1, 页码: 123-154
Authors:  Huang, Xiangdi;  Li, Jing
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Compressible Navier-Stokes equations  Global strong solutions  Large initial data  Vacuum  Blowup  
Blowup Criterion for Viscous Baratropic Flows with Vacuum States 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2011, 卷号: 301, 期号: 1, 页码: 23-35
Authors:  Huang, Xiangdi;  Li, Jing;  Xin, Zhouping
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
SERRIN-TYPE CRITERION FOR THE THREE-DIMENSIONAL VISCOUS COMPRESSIBLE FLOWS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2011, 卷号: 43, 期号: 4, 页码: 1872-1886
Authors:  Huang, Xiangdi;  Li, Jing;  Xin, Zhouping
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
compressible Navier-Stokes equations  Serrin-type blowup criterion  vacuum  
ON THE RIGIDITY OF MINIMAL MASS SOLUTIONS TO THE FOCUSING MASS-CRITICAL NLS FOR ROUGH INITIAL DATA 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 页码: 19
Authors:  Li, Dong;  Zhang, Xiaoyi
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Mass-critical  nonlinear Schrodinger equation  
On the classification of minimal mass blowup solutions of the focusing mass-critical Hartree equation 期刊论文
ADVANCES IN MATHEMATICS, 2009, 卷号: 220, 期号: 4, 页码: 1171-1192
Authors:  Li, Dong;  Zhang, Xiaoyi
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hartree equation  Minimal mass  Blowup  
CHARACTERIZATION OF MINIMAL-MASS BLOWUP SOLUTIONS TO THE FOCUSING MASS-CRITICAL NLS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2009, 卷号: 41, 期号: 1, 页码: 219-236
Authors:  Killip, Rowan;  Li, Dong;  Visan, Monica;  Zhang, Xiaoyi
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
characterization  blowup solutions  focusing NLS  
A note on the illposedness for anisotropic nonlinear Schrodinger equation 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2008, 卷号: 24, 期号: 6, 页码: 891-900
Authors:  Zhang, Xiao Yi
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
anisotropic Schrodinger equation  anisotropic Sobolev space  illposedness  
Minimal-mass blowup solutions of the mass-critical NLS 期刊论文
FORUM MATHEMATICUM, 2008, 卷号: 20, 期号: 5, 页码: 881-919
Authors:  Tao, Terence;  Visan, Monica;  Zhang, Xiaoyi
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30